Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 100 ct.

SKU# 3556

Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 100 ct.

SKU# 3556
4.2 out of 5 Customer Rating
TYLENOL® Extra Strength temporarily reduces fevers and relieves minor pain due to headache, backache, toothache, arthritis, the common cold, and premenstrual and menstrual cramps.
Read More
$15.49
-
+
Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 100 ct.
$15.49
  • In Stock
This product is FSA eligible

Frequently bought together

TYLENOL® Extra Strength temporarily reduces fevers and relieves minor pain due to headache, backache, toothache, arthritis, the common cold, and premenstrual and menstrual cramps. 

When used as directed it has an excellent safety profile and can be used by adults and children 12 years and older.

Each caplet gives 500mg of acetaminophen, the pain reliever recommended by doctors. Take your health to the next level with guaranteed FSA eligible Over-the-Counter Meds.

Per Caplet: Acetaminophen 500 mg, Carnauba Wax, Castor Oil, Cellulose, Corn Starch, FD&C Red No. 40, Hypromellose, Magnesium Stearate, Sodium Starch Glycolate, Titanium Dioxide
  • Do not take more than directed (see overdose warning)
  • Adults and children 12 years and over:
  • Take 2 caplets every 6 hours while symptoms last
  • Do not take more than 6 caplets in 24 hours, unless directed by a doctor
  • Do not use for more than 10 days unless directed by a doctor
  • Children under 12 years: ask a doctor
  • Adults and children 6 years and over: one 10mg capsule once daily
  • Do not take more than one 10mg capsule in 24 hours
  • A 5mg capsule may be appropriate for less severe symptoms
  • Adults 65 years and over: ask a doctor 
  • Children under 6 years of age: ask a doctor 
  • Consumers with liver or kidney disease: ask a doctor
  • Other Information: Store at 68°-77°F (20°-25°C)
  • Avoid high humidity and excessive heat above 104°F (40°C)
  • Protect from light
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur, redness or swelling is present, pain gets worse or lasts for more than 10 days, fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

You might also like

Other items in this category